# SDR AU961073

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 276005M7
- Condition: Incorrect Assy
- Location: Acft Steering Sy
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL STEERING SYSTEM METERING VALVE FAULTY - INVESTIGATION FOUND AN INCORRECTLY ASSEMBLED CHECK VALVE
